Table of Contents
Journal of Computational Methods in Physics
Volume 2014 (2014), Article ID 381074, 10 pages
http://dx.doi.org/10.1155/2014/381074
Research Article

Solving Fractional Diffusion Equation via the Collocation Method Based on Fractional Legendre Functions

Department of Mathematical Sciences, United Arab Emirates University, Al Ain, UAE

Received 10 April 2014; Revised 24 June 2014; Accepted 1 July 2014; Published 24 July 2014

Academic Editor: Mikhail Tokar

Copyright © 2014 Muhammed Syam and Mohammed Al-Refai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A formulation of the fractional Legendre functions is constructed to solve the generalized time-fractional diffusion equation. The fractional derivative is described in the Caputo sense. The method is based on the collection Legendre and path following methods. Analysis for the presented method is given and numerical results are presented.